MathSciNet Relay Station
MathSciNet bibliographic data
MR2595948 35R11 (26A33 35A08)
Chen, Wen; Sun, Hongguang; Zhang, Xiaodi; Korošak, Dean Anomalous diffusion modeling by fractal and fractional derivatives. Comput. Math. Appl. 59 (2010), no. 5, 1754–1758.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement